BizStore » HealthPersonalCare » Sudafed PE Congestion and Sinus Relief, Maximum Strength, 36 Count
Binding: Health and Beauty
Feature: Sudafed PE Congestion temporarily relieves sinus pressure and nasal congestion with 10 milligrams of phenylephrine HCl that reduces nasal swelling
Item Dimensions: Array
Label: Johnson & Johnson Consumer Inc.
Manufacturer: Johnson & Johnson Consumer Inc.
Number Of Items: 1
Publication Date: 2016-02-07
Publisher: Johnson & Johnson Consumer Inc.
Release Date: 2016-02-04
Size: 36 Count
Studio: Johnson & Johnson Consumer Inc.
• Sudafed PE Congestion temporarily relieves sinus pressure and nasal congestion with 10 milligrams of phenylephrine HCl that reduces nasal swelling
• Available in 18-count or 36-count, the over-the-counter nasal decongestant tablets are in a non-drowsy formula
• Clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies with this nasal decongestant
• Get effective sinus pressure relief and nasal congestion relief in one tablet that can be taken every 4 hours as necessary
• Nasal decongestant tablets with phenylephrine HCl are available in a non-drowsy formula for adults
For nasal congestion and sinus pressure relief, Sudafed PE Congestion provides effective relief you can trust. One maximum-strength dose contains 10 mg of the non-drowsy nasal decongestant phenylephrine HCl to reduce swelling of nasal passages and provide sinus pressure relief. Sudafed PE Congestion temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies.
• Sudafed PE Pressure + Pain + Mucus Caplets, Sinus Pressure and Pain Relief, Nasal Congestion Relief, 24 Count
• Sudafed PE Pressure + Pain Caplets, Sinus Pain Relief, 24 Count
• Sudafed PE Day and Night Sinus Pressure and Congestion Tablets, 20 Count
• Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps 48 Count
• Children's Sudafed PE Nasal Decongestant, Raspberry-Flavored, Liquid 4 Oz
• Flonase 24hr Allergy Relief Nasal Spray, Full Prescription Strength, 120 sprays
• Mucinex Sinus-Max Max Strength Severe Congestion & Pain Caplets, 20ct
• SUDAFED PE CAPS PRSR/PN/CGH 24
• GoodSense Nasal Decongestant Phenylephrine HCl 10 mg tablets, 72-count